# SDR A6WA201401074053

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 28,149 hours, 26,908 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

4097 ON APPROACH, FLAP FAILED AT ZERO, OAT 27.  PERFORMED FLAP RESET PROCEDURE IAW AMM SUPP 98-18F, BOX 12.  FLAPS RESET, PLACARD PLACE DON MEL.
